MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: the initial reporter questioned the results for 2 patient samples tested with elecsys ft4 iv on a cobas e 801 analytical unit.2.Patient age range: 76 year, 1 asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For one event: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.For one event: 1.Summary of investigation results: the investigation was unable to determine a root cause due to the sample not being available for investigation.The investigation could not identify a product problem.The cause of the event could not be determined.2.Summary of follow up/corrective actions taken: the sample was requested for investigation, but the sample was not available for investigation.3.Device returned to manufacturer? no.4.Device labeled "for single use?"? no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
For one event: 1.Summary of investigation results: investigations performed with the patient's sample did not confirm any interfering factors present in the sample.The differences in the values generated with different assays from roche diagnostics and the competitors¿ methods relate to differences of the setups of the assays, the antibodies used, differences in the standardization materials, and differences in the standardization procedures used.These differences also apply to the recovery in relation to the respective assay reference ranges.2.Summary of follow up/corrective actions taken: a sample from the patient was provided for investigation.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925235
Report Number1823260-2025-01321
Device Sequence Number19848381
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number820380, 82038002
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown